Applied Mathematics and Physics
ISSN (Print): 2333-4878 ISSN (Online): 2333-4886 Website: http://www.sciepub.com/journal/amp Editor-in-chief: Vishwa Nath Maurya
Open Access
Journal Browser
Go
Applied Mathematics and Physics. 2017, 5(3), 95-98
DOI: 10.12691/amp-5-3-3
Open AccessArticle

Stability of Quadratic Functional Equationin Two Variables

Jianbing Cao1,

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang, China

Pub. Date: August 16, 2017

Cite this paper:
Jianbing Cao. Stability of Quadratic Functional Equationin Two Variables. Applied Mathematics and Physics. 2017; 5(3):95-98. doi: 10.12691/amp-5-3-3

Abstract

In this paper, we establish the general solution of a 2-variable quadratic functional equation f(2x+y,2z+w)=f(x+y,z+w)-f(x-y,z-w)+4f(x,z)+f(y,w) and prove the generalized Hyers-Ulam stability of this functional equation.

Keywords:
solution stability quadratic functional equation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Czerwik, S, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ.Hamburg, 62, 1992, 59-64.
 
[2]  Gruber, P. M, Stability of isometries, Trans. Amer. Math. Soc., 245, 1978, 263-277.
 
[3]  Park, C, Generalized Hyers-Ulam stability of quadratic functional equations: a fixed point approach, Fixed Point Theory and Applications, vol. 2008, Article ID 493751, 9.
 
[4]  Najati, A, Hyers-Ulam stability of an n-apollonius type quadratic mapping, Bull. Belg. Math. Soc. Simon Stevin, Volume 14, Number 4, 2007, 755-774.
 
[5]  Czerwik, S. (ed.), Stability of Functional equations of Ulam¨CHyers¨CRassias Type, Hadronic Press, 2003.
 
[6]  Kwon, Y.-H, Lee H.-M. and Sim, J.-S. et al, Generalized Hyers¨CUlam stability of functional equations, J. Chungcheong Math. Soc. 20, 2007, 337-399.
 
[7]  Chu, Y-H, Kang, D. S and Th. M. Rassias, On the stability of a mixed n-dimensional quadratic functional equation, Bull. Belg. Math. Soc. Simon Stevin Volume 15, Number 1, 2008, 9-24.
 
[8]  Park, W.-G. and Bae, J.-H., On a bi-quadratic functional equation and its stability, Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 4, 2005, 643-654.
 
[9]  Bae, J.-H and Park, W.-G, A functional equation originating from quadratic form, J. Math. Anal. Appl. 326, 2007, 1142-1148.
 
[10]  Gavruta, P, A generalization of the Hyers¨CUlam¨CRassias stability of approximately additive mappings, J. Math. Anal. Appl. 184, 1994, 431-436.
 
[11]  Ulam, S. M, Problems in Modern Mathematics, Wiley, New York, 1960.
 
[12]  D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27, 1941, 222-224.
 
[13]  Hyers, Donald H., George Isac, and Themistocles Rassias. Stability of functional equations in several variables. Vol. 34. Springer Science & Business Media, 2012.
 
[14]  Jung, S.-M, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, 2001.
 
[15]  Rassias, Th. M, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72, 1978, 297-300.
 
[16]  Aczel J. and Dhombres, J, Functional Equations in Several Variables, Cambridge Univ. Press, Cambridge, 1989.
 
[17]  Rassias, Th. M. (ed.), Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, Boston, Londonm, 2003.